Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child had blood shot eye, got medication, no help. What to do?

Hi a week or so ago for a number of days my 5 year old firstly had a blood shot eye, I got some medication from the chemist, and each time I put it in his eye the white was quiet yellow....He has been on a very strict diet for 6 weeks for food intolarances...Is it possible I introduced something back into his diet that he reacted too?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
By blood shot eyes you have mentioned i assume that your child has conjunctivitis which is a mostly of viral origin .You should keep on regularly washing his eyes with water .

Non of the eye medication or food allergies could make the eyes go yellow.
I would advise you to get him examined by his doctor so that the diagnosis be confirmed .

Answered: Wed, 5 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor